MathSciNet Relay Station
MathSciNet bibliographic data
MR1791529 (2001m:92005) 92C17 (35A05 35A07 35L70 35Q80)
Hillen, T.; Stevens, A. Hyperbolic models for chemotaxis in 1-D. Nonlinear Anal. Real World Appl. 1 (2000), no. 3, 409–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement